# SDR SWAA041259

- Difficulty date: May 4, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND KEELBEAM AT RT BS 500C + 18, AND LT BS 500C + 18, INBOARD FLANGE, CORRODED.  REPAIRED KEEL BEAM LT AND RT CHORD PER MM.
